# SDR DHL9970151D

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Chord
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, LT HORIZ STAB  REAR LOWER CHORD HAVE HOLES AND TRIM OUTS.  REPAIRED LOWER CHORD PER AVITAS EO 99AVHM012R0-1.
